# SDR 2008UALA00221

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 47,823 hours, 7,265 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20OO3
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK WILL NOT STAY SNUG WHILE DEPLOYED.  SUSPECT BROKEN STRAP.  REPLACED DEMO MASK AT LOCATION 217.  ACFT OK FOR SERVICE.
